# SDR DALA2015012900761

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 55,249 hours, 43,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THE AFT CARGO FLOOR HAS METAL STICKING UP. REPAIRED THE FLOOR IAW SRM 53-05D.
